RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2013, Volume 6, Issue 2, Pages 69–76 (Mi iigum17)  

Large elementary abelian unipotent subgroups in Lie type groups

G. S. Suleimanova

Institute of Mathematics and Computer Science, Siberian Federal University, 79, Svobodny, Krasnoyarsk, 660041

Abstract: The description of large elementary abelian unipotent subgroups in Lie type groups is completed.

Keywords: Lie type group; unipotent subgroup; large abelian subgroup.

Full text: PDF file (262 kB)
References: PDF file   HTML file
UDC: 512.5

Citation: G. S. Suleimanova, “Large elementary abelian unipotent subgroups in Lie type groups”, The Bulletin of Irkutsk State University. Series Mathematics, 6:2 (2013), 69–76

Citation in format AMSBIB
\Bibitem{Sul13}
\by G.~S.~Suleimanova
\paper Large elementary abelian unipotent subgroups in Lie type groups
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2013
\vol 6
\issue 2
\pages 69--76
\mathnet{http://mi.mathnet.ru/iigum17}


Linking options:
  • http://mi.mathnet.ru/eng/iigum17
  • http://mi.mathnet.ru/eng/iigum/v6/i2/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:122
    Full text:43
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021